# SDR DALA1315490683

- Difficulty date: June 15, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 63,473 hours, 29,125 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOORBEAM HAS CORROSION AT BS 700, RBL 18.  COMPLIED WITH ERA 481634-14MA, REV A.
